# SDR SIMA200713504

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 11,655 hours, 8,768 cycles
- Engine: Ge CF348C1
- Engine time: 11,648 hours, 8,770 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 3291393
- Part serial: S5357
- Condition: Failed
- Location: Rt Engine
- Part time: 1,655 hours, 1,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NOP STARTER CUTOUT CAUTION MESSAGE IN FLIGHT, FOLLOWED SHUTDOWN PROCEDURES OER AOM.  RETURNED TO ORD.  REMOVED AND REPLACED ENGINE TWO START VALVE IAW CRJ AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
